by Cristiana on Thu Apr 05, 2012 06:13 AM
Please I need help desperately ! After 20 months from surgery+ Radio and 17 months of Temodar aa new recurrence at Corpus Callosum ! Next is Avastin( today ). For how long have you been taking it ? Side effects ? Recurrence with it ? What is given next ??
Totally lost .... and sad...... but with BIG hopes !
by siblingof on Thu Apr 05, 2012 12:48 PM
by msshap on Thu Apr 05, 2012 01:02 PM
I was diagnosed a year and half ago. I had surgery - they removed 95% of it. Then I had standard treatment and I recurred in March. I had surgery again. I've been clean for 10 mo's and then recurred 3 weeks ago. They are changing my chemo (vp-16) and I must go for radiation for 6 days, every other day. I started radiation yesterday.
I have been on Avastin for 11 mo. No side effects to speak of. I know everyone reacts to it differently, but the no side effects made a huge difference.
Best of luck
by cindy1000 on Thu Apr 05, 2012 01:17 PM
Hang in there... If you need some one to talk to Im here. I will say prays for you. love cindy
by EllenFisch on Thu Apr 05, 2012 01:26 PM
I would say the major one was joint pain and it has died down since I stopped using it. It only worked for 8 mths. Now I'm on ccnu. I hope it works longer for you. I'm at Mayo and my NO says there are tons of options if ccnu doesn't work. Good luck! Ellen
by Cristiana on Thu Apr 05, 2012 02:37 PM
by marfunk84 on Thu Apr 05, 2012 05:31 PM
I'm very sorry to hear about your new diagnosis, but I can understand your frustration.
This sounds exactly like what's going on with my husband--AA, post surgery/radiation/Temodar--it's now infiltrating the Corpus Callosum. His appears to also be infiltrating a part of the right hemisphere.
He started his 1st infusion of Avastin 3 weeks aga. He goes for one treatment every two weeks. So far he's shown none of the negative side effects the docs(I hope) will tell you about--most serious one has to do with bleeding(since Avastin works to inhibit tumor's aility to acquire new blood vessels.) I've heard that Avastin can be a wonderful drug for addressing not only new growth, but any radiation necrosis/treatment effects you may have. My husband's docs said as long as it is showing itself effective and he has no side effects, he could stay on for at least a year--if not longer.
Hopefully your oncologist will discuss all the details with you.
by jAAvs on Thu Apr 05, 2012 05:42 PM
Chris, I am still on Avastin. It it has worked well for me, Very few side effects, I get a little fatigue. i have been on it since 2007 WHEN IT WAS ON CLINICAL TRIAL. tOOK MY Last dose this morning. Keep up the fight. Best wishes.
by Cristiana on Thu Apr 05, 2012 10:24 PM
Each one of your messages meant a lot to me !
Siblingof I am knocking on every wood I set my eyes on ! Michael , starting radio again as this new area was not treated before. Cindy thanks for your kindness and prayers. Ellen good luck with CCNU please let us know how you are doing ! Kim let's hope for no side effects so we can follow Jason's steps and do it for , at least 5 years. Congrats on that Jason so good to hear !!!!
I know sugar is a "no"but that easter brings happiness in this messy world of ours, tons of health and love to all of you and your families
by pearsonjosh19 on Fri Apr 06, 2012 05:41 AM
I had substancial regrowth after 6 months of Surgery, radiation and temador. Initial report came back as inop. Went on to Avastin at the end of Jan. First MRI in March showed 15% shrinkage. A couple of light nose bleeds, a little fatigue is all the side effects I have had. Life is good, God is Great.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.